Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Excessive Masturbation, premature ejaculation. Taken testosterone boost P6, producing to much DHT. Can the nerves be effected ?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2002
Answered : 2529 Questions
Question
I have had some of the effects of excessive mastabation I just recently started Premature secreation and ejaculation. My penis is not as full and it seem as if I broken a blood vessel last month but it has gone down. I done research and the symptoms point to a damaged Parasympathetic and a over active sympathetic nerve. Is there a cure, exercise or a time period to repair this problem. ginkoba and ginseng didn't help neither has yohimbe, I took a testoterone boost P6 from gnc cellucor but i dont know if im producing to much DHT. I heard that can affect the nerve also. what am i to do
Posted Thu, 26 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for submitting your question.

Your question is a very good one and I will try to provide you with some good information and recommendations regarding what is going on.

From the information you submitted, it looks like you are concerned about the possible fact that you have experienced results of excessive masturbation. I have to say that it is unlikely that you actually caused any significant amount of damage from excessive or frequent masturbation. The tissue associated with the penis is very resilient. It is possible that you caused a mild degree of superficial inflammation.

Superficial inflammation is basically a process by which the very thin tissues near the skin or just under the skin become irritated it due to friction. This can also be caused by excessive rubbing. Generally this will resolve over a period of time if you give the tissue some time to heal. This does mean that you will need to refrain from frequent masturbation for a period of time. This should be no longer than one or two weeks.

In addition I would recommend that you purchased some moisturizing cream and apply it to the area two or three times per day for the next several weeks. As far as the lotion I would recommend something that has aloe vera in it.

I do not recommend any supplements as far as things which might help premature ejaculation or sexual function. I think what you are experiencing is somewhat related to the inflammation I have mentioned, in addition to, maybe some mild anxiety.

Let me reassure you that you are not alone in experiencing these issues. These issues are experienced by many young men.

I encourage you to consider the recommendations which I have provided. I would discontinue any supplements or testosterone related products as well. I do not think these provide any good benefits.

I thank you again for submitting your question. I hope you found my response to be helpful and informative and if you have any additional concerns I would be happy to address them.

Sincerely,

Dr. Robert
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor